# SDR ASAA2021021034167

- Difficulty date: February 10, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 19,742 hours, 6,296 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 16T015A0477
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BOARD DAMAGED UNDER LAV E PN 16T015A047-7.  GROUNDED - YES.  REPAIRED DAMAGE TO AFT WET AREA FLOOR PANEL 16T015A047-7 IAW ASAB767-900 SRM 53-00-50-2R+0 AND REPAIR 1.
